# SDR AALA20070502

- Difficulty date: March 15, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Condition: Pulled
- Location: Mlg Bypass
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

MCO - LANDING GEAR WOULD NOT RETRACT.  RETURNED TO MCO AND LANDED WITHOUT INCIDENT.  FOUND MAIN LANDING GEAR DOOR BYPASS LEVER PULLED.  STOWED HANDLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
